# SDR TWAA9903606

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923L
- Make and model: Doug DC-9-32
- Aircraft serial: 47109
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolts
- Condition: Rusted
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND 4 I/B AFT FLAP CASTING ATTACH BOLTS ON REAR SPAR EMITTING RUST.  REPLACED STUDS AND HINGE FITTING PER MM 57-40-0 AND 27-51-1.
